Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 185, NWS Albuquerque, NM

September 15, 2016Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 7:28 PM MDT for Chaves County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2016, 7:28 PM MDT (01:28 UTC)
Expired
Sep 15, 2016, 7:46 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 117 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 12:42 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
3134 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

565 
WUUS55 KABQ 160128
SVRABQ
NMC005-160200-
/O.NEW.KABQ.SV.W.0185.160916T0128Z-160916T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 800 PM MDT.

* AT 728 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES
  SOUTHEAST OF DUNKEN...OR 38 MILES SOUTHWEST OF ARTESIA...MOVING
  EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN CHAVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3266 10511 3269 10484 3252 10484 3252 10510
TIME...MOT...LOC 0128Z 268DEG 19KT 3258 10498 

HAIL...1.25IN
WIND...60MPH
 
$$

34
2 follow-up statements
427 
WWUS55 KABQ 160136
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 PM MDT THU SEP 15 2016

NMC005-160200-
/O.CON.KABQ.SV.W.0185.000000T0000Z-160916T0200Z/
CHAVES-
736 PM MDT THU SEP 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHWESTERN CHAVES COUNTY...

AT 736 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHEAST
OF DUNKEN...OR 34 MILES SOUTHWEST OF ARTESIA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3267 10499 3269 10484 3252 10484 3253 10498
TIME...MOT...LOC 0136Z 268DEG 19KT 3258 10491 

HAIL...1.00IN
WIND...60MPH
 
$$

34
251 
WWUS55 KABQ 160146
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT THU SEP 15 2016

NMC005-160156-
/O.CAN.KABQ.SV.W.0185.000000T0000Z-160916T0200Z/
CHAVES-
746 PM MDT THU SEP 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAVES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3267 10499 3269 10484 3252 10484 3253 10498
TIME...MOT...LOC 0139Z 268DEG 19KT 3258 10485 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 5:39 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Sep 15, 5:39 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
539 PM MDT THU SEP 15 2016

.AVIATION...
00Z TAF CYCLE
VFR conditions prevail and are forecast to persist with a couple
of exceptions. MVFR conditions can be expected in/near storms this
evening and again Friday afternoon, with short-lived IFR
conditions possible. Terminals most likely to be impacted by
storms this evening are KROW, KTCC, KAEG and KABQ, and generally
ranking in that order in terms of forecaster confidence. MVFR cigs
may redevelop at KTCC overnight and possibly KROW.

11

&&

.PREV DISCUSSION...330 PM MDT THU SEP 15 2016...
.SYNOPSIS...
Overall active weather pattern into next week, with a couple of
down days. Main focus the next couple of days will be over the
east, then a shift to western areas are expected next week. In
between will be a lull in the activity Sunday into Monday.

&&

.DISCUSSION...
Southwest flow aloft and southerly winds at the surface will
provide plenty of moisture for another active evening of showers
and storms for central and eastern areas. Already has been crazy
with over a dozen severe thunderstorm warnings and three tornado
warnings and counting.

Friday will be another active day from the central mountain chain
east to the TX border. Strong to severe storms cannot be ruled
out. The back door cold front is still on track for Friday into
Friday night. this added moisture will help fuel more storms for
the eastern half of our CWA on Saturday.

Sunday should be much less active, then we start to ramp up again
late Monday across the west. A closed low will develop this
weekend off the coast of Baja, CA. This storm will sit offshore
for a couple of days before moving inland early next week. This
will enhance thunderstorm prospects Monday in the southwest, all
of western NM Tuesday, and all areas Wednesday and Thursday. This
could be a very active time if the European is right, combining
the remains of a tropical system with the other closed low. CHJ

&&

.FIRE WEATHER...
There will be a chance of showers and thunderstorms each afternoon
and early evening through the end of the week east of the
continental divide, and especially along and east of the central
mountain chain. An upper level low pressure system will cross the
northern and central Rockies, then another upper level low pressure
system will develop west of NM, both causing better moisture to
persist over these areas. From the continental divide westward drier
air will be in place with minimum humidities near or below 15% and
Haines indices generally in the 5 to 6 range.

Saturday night the upper low west of NM will retrograde
southwestward off the Baja Peninsula coast, while an upper level
trough crosses the central Rockies steering drier air over NM from
the west and northwest. Thunderstorms will be unlikely on Sunday,
and widespread Haines of 5 is expected as temperatures warm a few to
several degrees above normal.

The first half of the coming work week will bring increasing
moisture and thunderstorm chances as the Baja low gradually tracks
northeastward into the SW U.S. and an upper high wobbles around
Texas. Temperatures will also begin to cool and Haines indices
will trend downward as the better moisture arrives toward mid
week. 44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

52
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 AM MDT THU SEP 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
609 AM MDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE
EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND
EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT
CANT RULE OUT A TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN
PLAINS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS
DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS.

50

In the hours before

Special weather statement, Sep 15, 6:24 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
624 PM MDT THU SEP 15 2016

NMZ507-519-160100-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
624 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BERNALILLO AND
SOUTH CENTRAL SANDOVAL COUNTIES UNTIL 700 PM MDT...

AT 624 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF VENTANA RANCH...OR 15 MILES WEST OF RIO RANCHO...
MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. HEAVY RAIN IS ALSO LIKELY.

LOCATIONS IMPACTED INCLUDE...
NORTHERN ALBUQUERQUE...RIO RANCHO...CORRALES...
LOS RANCHOS DE ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH...
CABEZON...RIO RANCHO CITY CENTER...VISTA HILLS AND MARIPOSA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 233 AND 234.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3518 10701 3533 10703 3547 10665 3518 10657
TIME...MOT...LOC 0024Z 258DEG 20KT 3527 10693

34
Special weather statement, Sep 15, 6:30 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT THU SEP 15 2016

NMZ540-160100-
SOUTHWEST CHAVES COUNTY-
630 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
700 PM MDT...

AT 629 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF DUNKEN...OR 34 MILES WEST OF ARTESIA...MOVING EAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3272 10515 3290 10511 3291 10484 3266 10484
TIME...MOT...LOC 0029Z 273DEG 13KT 3280 10500

34
Special weather statement, Sep 15, 6:41 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT THU SEP 15 2016

NMZ536-160115-
ROOSEVELT COUNTY-
641 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOSEVELT COUNTY
UNTIL 715 PM MDT...

AT 641 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENNA...OR 31 MILES SOUTHWEST OF PORTALES...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIDA AND KENNA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3377 10354 3386 10384 3401 10384 3406 10353
TIME...MOT...LOC 0041Z 273DEG 13KT 3392 10379

34
Special weather statement, Sep 15, 6:45 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU SEP 15 2016

NMZ540-160115-
SOUTHWEST CHAVES COUNTY-
645 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
715 PM MDT...

AT 645 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 21 MILES EAST OF TIMBERON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3265 10535 3277 10512 3253 10499 3252 10504
      3252 10535
TIME...MOT...LOC 0045Z 245DEG 18KT 3256 10533

34
Special weather statement, Sep 15, 6:48 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT THU SEP 15 2016

NMZ538-539-160115-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
648 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES UNTIL 715 PM MDT...

AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF PICACHO...OR 25 MILES WEST OF ROSWELL...MOVING
EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN ROSWELL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3333 10505 3351 10504 3353 10456 3326 10457
TIME...MOT...LOC 0048Z 272DEG 28KT 3342 10496

34
Special weather statement, Sep 15, 7:20 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MDT THU SEP 15 2016

NMZ540-160145-
SOUTHWEST CHAVES COUNTY-
720 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHAVES COUNTY UNTIL 745
PM MDT...

AT 720 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES SOUTHEAST OF DUNKEN...OR 37 MILES EAST OF TIMBERON...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN CHAVES
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3264 10518 3268 10484 3252 10484 3252 10520
TIME...MOT...LOC 0120Z 268DEG 20KT 3256 10505

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:03 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 6:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 6:24 PM MDTSpecial Weather StatementABQBernalillo36 min
Sep 15, 6:30 PM MDTSpecial Weather StatementABQ30 min
Sep 15, 6:33 PM MDTAreal Flood AdvisoryABQLincoln117 min
Sep 15, 6:36 PM MDTSevere Thunderstorm WarningABQChaves39 min
Sep 15, 6:41 PM MDTSpecial Weather StatementABQRoosevelt34 min
Sep 15, 6:45 PM MDTSpecial Weather StatementABQOtero30 min
Sep 15, 6:48 PM MDTSpecial Weather StatementABQChaves27 min
Sep 15, 7:20 PM MDTSpecial Weather StatementABQ25 min
Sep 15, 8:05 PM MDTSpecial Weather StatementABQ40 min
Sep 16, 8:44 AM MDTSpecial Weather StatementABQRoosevelt31 min
Sep 16, 2:42 PM MDTSpecial Weather StatementABQ33 min
Sep 16, 2:59 PM MDTSpecial Weather StatementABQTorrance31 min
Sep 16, 3:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 16, 3:37 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance38 min
Sep 16, 4:22 PM MDTSevere Thunderstorm WarningABQTorrance38 min
Sep 16, 4:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln47 min
Sep 16, 4:56 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe109 min
Sep 16, 5:00 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance45 min
Sep 16, 5:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln31 min
Sep 16, 5:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.